# SDR DALA2019031901853

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,742 hours, 23,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 DURING NDT INSPECTION A CRACK WAS FOUND AT OPEN FASTENER HOLE 5 OF LT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA (SM). CORRECTIVE ACTION: SUMMARY OF NRC 00442: LT OUTER WING SKIN UPPER SURFACE HOLES 5 AND 10 CRACK & OVERSIZED HOLE WERE REPAIRED PER ER/A 576466-14AD REV. ORIG. SECTION I AND ETI REV. 7. (0991822)
